# SDR QXEA2013100101408

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 29,762 hours, 31,102 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shroud
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT INBD FLAP SHROUD INBD OF NACELLE HAS SEPARATED FROM THE ACFT AND IS HANGING DOWN, 16" BY 3" SECTION.  ACFT CURRENTLY DOWN FOR REPAIRS.
